# SDR IXXA20220712122

- Difficulty date: July 9, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 106,740 hours, 23,497 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, FIRST OFFICER'S R2 WINDOW DIFFICULT TO OPEN. UNLOCK HANDLE DOES NOT SEAT IN THE OPEN POSITION. SECURED ROLL PIN IN LOCK HANDLE AND SAFETIED PIN. OPERATIONAL CHECK SATISFACTORY IAW B767 AMM 56-11-00. NO ADDITIONAL FAULTS NOTED.
